# SDR DLM88041103

- Difficulty date: December 12, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 30,680 hours, 23,378 cycles
- Engine: Pwa JT8D*
- Engine time: 14,747 hours, 25,407 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Part serial: P80295
- Condition: Leaking
- Location: Apu Bay
- Part time: 14,747 hours, 25,407 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ATB, SMOKE IN THE CABIN AFTER T/O AFT LAV SMOKE DETECTORS WENT OFF.  NO SMOKE NOTED IN LAVS OR AFT CABIN.  REPLACED APU AND PERFORMED DUCT BURNOUT.
